Bibtex de la publication

@Article{ BaSo1982.1,
author = {Babaev, Ali and Soloviev, Sergei},
title = "{A coherence theorem for canonical morphisms in cartesian closed categories}",
journal = {Journal of Soviet Mathematics},
publisher = {Consultants Bureau},
year = {1982},
volume = {20},
pages = {2263--2279},
language = {anglais},
keywords = {cartesian closed categories, coherence, proof theory},
abstract = {Certain conditions of coherence (commutativity of diagrams) for diagrams of canonical morphisms are obtained. Lambda-calculus and Gentzen-style deductive system are used. In logical terms when the diagram is represented by pair of derivations, the main condition is slightly more general than balancedness of the final sequent.}
}